# SDR UALA2012041302241

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 44,136 hours, 16,942 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Access P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS HOLE FOR FUEL PANEL 540HB HAS 1 EA ELONGATED HOLE IN WING LOWER SKIN.  HOLE IN LANDING LOCATED BETWEEN RIBS 13 AND 14.  EVALUATED HOLE FOR OVERSIZING, GENERATED AN RFTS TO EG.  REAMED HOLE TO FINAL SIZE OF .578 ", ACCMP'D BHEC PER NDT  6-51-10-01 WITH NO CRACKS NOTED.  FABRICATED AND INSTALLED BUSHINGS PER REO L01360 AND UA EC -RA 5721-01334, THIS REPAIR IS A MAJOR REPAIR.
